# SDR 2009FA0001067

- Difficulty date: November 11, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N703TS
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501003
- Engine: Allsn AE3007A
- System (JASC): 3500 · Oxygen System
- Part: Fitting
- Part number: 500189
- Condition: Cracked
- Location: Oxygen Gauge
- Part time: 908 hours
- Component: Oxygen Gauge
- Component part number: 171013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, WHILE INVESTIGATING REPORTED PASSENGER AND CREW OXYGEN SYSTEMS LOW OXYGEN CONTENTS INDICATION, A GAS LEAK WAS IDENTIFIED FROM BEHIND CHARGING PANEL AT STA 3900 RT WHEN ATTEMPTING TO CHARGE THE SYSTEM.  ON REMOVING THE GROUND CHARGING PANEL ASSY, CRACKS WERE DISCOVERED ON (2 EA) BRASS FITTINGS PN 500189 WHIC IS PART OF GAGE ASSY PN 171013 ON BOTH THE PASSENGER OXYGEN SYS AND THE CREW OXYGEN SYS (PN 500189) WHICH IS COMMON TO BOTH SYSTEMS.  OXYGEN LEAKS WERE APPARENT AT THE SUBJECT FITTINGS.  ITEM 1- PANEL ASSY PN 135-05153-401, ITEM 150- PRESSURE GAGE PN 171013, ITEM 50 CAPILLIARY TUBE-, ITEM 155- BRASS OXYGEN FITTING-PN 500189.  REPLACEMENT ITEMS WERE ORDERED FROM THE MFG FOR RECTIFICATION OF THE DEFECT.  UPON RECEIPT INSP OF ONE REPLACEMENT GAUGE ASSY-PN 171013, AN IDENTICAL CRACK WAS FOUND ON THE NEW FITTING-PN 500189 AND THE GAGE WAS QUARANTINED/REJECTED.  THE REPLACEMENT GAGE HAD BEEN RECEIVED FROM MFG RELEASED ON ((SEGVOO 003 CERTIFICATE NR 0800153 AS "NEW")) THE CAUSE OF CRACKING IS DUE TO OVER-TORQUEING OF THE FITTINGS TO THE GAGE.
